How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52492
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My 15 year old son started taking 15mg of Remeron on

Customer Question

My 15 year old son started taking 15mg of Remeron on February 21 and 10mg of Evekeo and I stopped them both on February 24 because Evekeo gave him a bad reaction. I was worried and I stopped them both. Since stopping Remeron he's been having big headaches, nausea, diarrhea, not eating. How long does it take for the medicine to get out of his system. What should I give him to feel better.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 9 months ago.

Thanks for this question

It could be the medicine withdrawal

It could also be a virus. That is going around right now

I would expect the drug withdrawal would last 1-2 weeks maximum.

Same for the virus

Expert:  Dr. Phil, MD replied 9 months ago.

Thanks for this question

Please don't forget a positive rating. I appreciate it.

If you have more questions, just reply

Related Medical Questions